Top answers from doctors based on your search:
Disclaimer

Can pituitary adenoma be caused by stress

A 43-year-old member asked:
Dr. Murthy Andavolu
31 years experience Hematology and Oncology
No: They are not caused by stress. They are benign tumors of unknown cause.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 22-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Generally benign: These are ggenerally benign lesions; however can cause over- secredtion of certain brain chemicals, have your physician check, since it is possible th ... Read More
A 38-year-old member asked:
Dr. Devon Webster
21 years experience Medical Oncology
No: Memory loss is not a symptom of a pituitary adenoma. Even if a pituitary adenoma was causing abnormal production of certain hormones from the pituita ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Amir Faridi
Specializes in Hematology and Oncology
No: Pituitary adenomas are not caused by concussion.
1
1 comment
A 47-year-old male asked:
Dr. Matthew Kozminski
15 years experience Neurology
There are a number: Of reasons. Should monitor your endocrine function after this type of surgery. May be medications as well, steroids?
2
2 thanks
A 48-year-old female asked:
Dr. Charles Harvey
33 years experience Neurosurgery
Not the adenoma: The adenoma doesn't come and go, so symptoms that come and go are unlikely to be from that. It is more likely your inner ear. Consider seeing an ear ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Robert Jackson
42 years experience Dermatology
Yes: Yes you could have surgery for excess skin. See plastic surgeon for evaluation.
1
1 thank
A 40-year-old member asked:
Dr. Julio Hajdenberg
30 years experience Hematology and Oncology
Maybe: It depends on the size of the adenoma and the type of eye problem. A neurologist, a good eye exam and an MRI of the pituitary gland could establish wh ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Clarence Watridge
45 years experience Neurosurgery
Medications can: A number of medications can cause breast lactation. Drugs like benzodiazepines are considered. Beast nipple stimulation can also be a cause.
1
1 thank
A 44-year-old member asked:
Dr. James Goodrich
38 years experience Neurosurgery
Pituitary adenoma: A pituitary adenoma can cause visual loss, loss of peripheral vision but they need to get fairly large in size to do that - you do not describe your " ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month